# SDR DL73K011093

- Difficulty date: June 29, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N324DL
- Make and model: Boeing 737232
- Aircraft serial: 23096
- Aircraft time: 49,518 hours, 38,230 cycles
- Engine: Pwa JT8D15
- Engine time: 45,253 hours, 35,093 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15AHK
- Part serial: 709131
- Condition: Failed
- Location: Nr 1
- Part time: 45,253 hours, 35,093 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE FAILURE ON TAKEOFF.  REPLACED ENGINE.
